# SDR DALA2023032302231

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 78,069 hours, 30,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 ON SVC CK FOUND EMERGENCY LIGHTS INOP FROM SEATS 27-32 FED AND OVER WING EXITS. CORRECTIVE ACTION: FOUND LOOSE CONNECTIONS AT BATTERY PACK M10568 LOOSE. SECURED AND TIGHTENED CONNECTIONS PER B757 AMM 33-51. (9467984)
